# SDR DALA1017883225

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 54,246 hours, 24,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT ROW 11ABC INOPERATIVE.  MX REPLACED BUTT SPLICE AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
